Skip to Main Content
Skip Nav Destination

New Pennsylvanian gastropods from Ohio

R. D. Hoare
New Pennsylvanian gastropods from Ohio
Journal of Paleontology (September 1980) 54 (5): 1035-1040

ISSN: 0022-3360
EISSN: 1937-2337
Serial Title: Journal of Paleontology
Serial Volume: 54
Serial Issue: 5
Title: New Pennsylvanian gastropods from Ohio
Author(s): Hoare, R. D.
Affiliation: Bowling Green State Univ., Bowling Green, OH, United States
Pages: 1035-1040
Published: 198009
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
References: 9
Accession Number: 1981-021958
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. tables, plate
N40°10'00" - N41°00'00", W81°45'00" - W80°49'60"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1981
Close Modal

or Create an Account

Close Modal
Close Modal